MAUDE Adverse Event Report: ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER

ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER
Model Number FJ.120096
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent an ivc filter implantation procedure for central deep vein thrombosis as a preventive treatment of oophorectomy.On the morning of (b)(6) 2021, the patient underwent an oophorectomy procedure.A postoperative x-ray showed the filter migrated to the superior vena cava.On the afternoon of (b)(6) 2021, the patient underwent a filter extraction procedure.The filter was retrieved successfully.No adverse effect to the patient.

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas, 83230
FR  83230
Manufacturer Contact
severine joly
589 chemin du niel
bormes les mimosas, 83230
FR   83230
MDR Report Key13590066
Report Number3007080617-2021-00003
Device Sequence Number14395169
Product Code DTK
UDI-Device Identifier03760017680011
UDI-Public3760017680011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/27/2023
Device Model NumberFJ.120096
Device Lot Number150218
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown